RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glutsyuk, Aleksei Antonovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 15
Presentations: 51

Number of views:
This page:1571
Abstract pages:4847
Full texts:1229
References:545
E-mail:
Website: http://www.umpa.ens-lyon.fr/umpa/annuaire/glutsyuk-alexey

http://www.mathnet.ru/eng/person19331
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/341607

Publications in Math-Net.Ru
2019
1. V. M. Buchstaber, A. A. Glutsyuk, “Total positivity, Grassmannian and modified Bessel functions”, Contemp. Math., 733 (2019),  97–107  mathnet  isi
2017
2. V. M. Buchstaber, A. A. Glutsyuk, “On monodromy eigenfunctions of Heun equations and boundaries of phase-lock areas in a model of overdamped Josephson effect”, Tr. Mat. Inst. Steklova, 297 (2017),  62–104  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 50–89  isi  scopus
2016
3. V. M. Buchstaber, A A Glutsyuk, “On determinants of modified Bessel functions and entire solutions of double confluent Heun equations”, Nonlinearity, 29 (2016),  3857–3870  mathnet  mathscinet  isi  elib  scopus
2014
4. A. A. Glutsyuk, V. A. Kleptsyn, D. A. Filimonov, I. V. Shchurov, “On the Adjacency Quantization in an Equation Modeling the Josephson Effect”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  47–64  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 272–285  isi  scopus
5. Alexey Glutsyuk, “On quadrilateral orbits in complex algebraic planar billiards”, Mosc. Math. J., 14:2 (2014),  239–289  mathnet  mathscinet  isi
2010
6. A. Glutsyuk, “On density of horospheres in dynamical laminations”, Mosc. Math. J., 10:3 (2010),  547–591  mathnet  mathscinet  isi
2007
7. A. A. Glutsyuk, Yu. S. Ilyashenko, “Restricted version of the infinitesimal Hilbert 16th problem”, Mosc. Math. J., 7:2 (2007),  281–325  mathnet  mathscinet  zmath  isi
2005
8. A. A. Glutsyuk, “Upper bounds of topology of complex polynomials in two variables”, Mosc. Math. J., 5:4 (2005),  781–828  mathnet  mathscinet  zmath  isi
9. A. A. Glutsyuk, “On the monodromy group of confluent linear equations”, Mosc. Math. J., 5:1 (2005),  67–90  mathnet  mathscinet  zmath  isi
1999
10. A. A. Glutsyuk, “On the codimension of the set of one-dimensional polynomial foliations on $\mathbb{C}^ n$ and $\mathbb{CP}^n$ that do not satisfy a sufficient condition for the hyperbolicity of leaves”, Algebra i Analiz, 11:4 (1999),  35–63  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:4 (2000), 567–587
1998
11. A. A. Glutsyuk, “Limit sets at infinity for liftings of non-self-intersecting curves on the torus to the plane”, Mat. Zametki, 64:5 (1998),  667–679  mathnet  mathscinet  zmath; Math. Notes, 64:5 (1998), 579–589  isi
1997
12. A. A. Glutsyuk, “Hyperbolicity of the leaves of a generic one-dimensional holomorphic foliation on a nonsingular projective algebraic variety”, Tr. Mat. Inst. Steklova, 213 (1997),  90–111  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 213 (1996), 83–103
1995
13. A. A. Glutsyuk, “Asymptotic Stability of Linearizations of a Planar Vector Field with a Singular Point Implies Global Stability”, Funktsional. Anal. i Prilozhen., 29:4 (1995),  17–30  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:4 (1995), 238–247  isi
1994
14. A. A. Glutsyuk, “The Hyperbolicity of Phase Curves of a Generic Polynomial Vector Field in $\mathbb{C}^n$”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  1–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 77–84  isi
15. A. A. Glutsyuk, “A complete solution of the Jacobian problem for vector fields on the plane”, Uspekhi Mat. Nauk, 49:3(297) (1994),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:3 (1994), 185–186  isi
1993
16. A. A. Glutsyuk, “An analogue of Cayley's theorem for cyclically symmetric connected graphs with a single cycle that are associated with generalized Lyashko–Looijenga covers”, Uspekhi Mat. Nauk, 48:4(292) (1993),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:4 (1993), 247–248  isi
17. A. A. Glutsyuk, “An analogue of Cayley's theorem for cyclic symmetric connected graphs with one cycle connected with generalized Lyashko–Looijenga covers”, Uspekhi Mat. Nauk, 48:2(290) (1993),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 182–183  isi

2020
18. A. V. Borisov, I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference “Dynamics in Siberia”, Novosibirsk, February 24–29, 2020”, Sib. Èlektron. Mat. Izv., 17 (2020),  68–96  mathnet
2019
19. E. Bakaev, A. Glutsyuk, S. Dorichenko, A. Zaslavskii, P. Kozhevnikov, L. Mednikov, V. Novikov, V. Retinskii, A. Ryabichev, E. Rjabov, A. Semenov, M. Skopenkov, I. Frolov, A. Shapovalov, “XLI Турнир городов”, Kvant, 2019, 12,  34–35  mathnet
20. A. Bufetov, A. Glutsyuk, N. Goncharuk, S. Gusein-Zade, Yu. Kudryashov, S. Lando, A. Sosinskii, V. Timorin, M. Tsfasman, “Yulij Ilyashenko is 75”, Mosc. Math. J., 19:2 (2019),  185–188  mathnet
21. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference “Dynamics in Siberia”, Novosibirsk, February 25 – March 2, 2019”, Sib. Èlektron. Mat. Izv., 16 (2019),  16–39  mathnet  mathscinet
2018
22. I. A. Dynnikov, A. A. Glutsyuk, G. N. Kulipanov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference «Dynamics in Siberia» dedicated to the 90th anniversary of B. V. Chirikov, Novosibirsk, February 26–March 4, 2018”, Sib. Èlektron. Mat. Izv., 15 (2018),  10–38  mathnet  mathscinet  isi
2017
23. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference “Dynamics in Siberia”, Novosibirsk, February 26–March 4, 2017”, Sib. Èlektron. Mat. Izv., 14 (2017),  7–30  mathnet  mathscinet  isi
2014
24. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014),  173–179  mathnet  mathscinet  isi
2005
25. D. V. Anosov, V. I. Arnol'd, A. A. Glutsyuk, A. S. Gorodetski, V. Y. Kaloshin, A. B. Katok, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, S. Yu. Yakovenko, “Yulij S. Ilyashenko”, Mosc. Math. J., 5:1 (2005),  3–4  mathnet  mathscinet

Presentations in Math-Net.Ru
1. О семействах перемычкек в модели перехода Джозефсона и уравнении Пенлеве-3"
A. A. Glutsyuk
Seminar on analytic theory of differential equations
November 18, 2020 13:30
2. On families of constrictions in model of overdamped Josephson junction and Painlevé 3 equation
A. A. Glutsyuk
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 21, 2020 16:45
3. Geometry of lock areas and problems of complex theory of differential equations
A. A. Glutsyuk
Complex analysis and mathematical physics
February 13, 2020 16:00
4. О полиномиально интегрируемых бильярдах на поверхностях постоянной кривизны
A. A. Glutsyuk
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
September 4, 2019 14:00
5. Об интегрируемых бильярдах и свойстве эволюци, занятие 3
A. A. Glutsyuk

July 26, 2019 11:15   
6. Об интегрируемых бильярдах и свойстве эволюци, занятие 2
A. A. Glutsyuk

July 24, 2019 11:15   
7. Об интегрируемых бильярдах и свойстве эволюци, занятие 1
A. A. Glutsyuk

July 22, 2019 17:15   
8. Дифферециальные уравнения и динамические системы в исследованиях математической модели перехода Джозефсона
V. M. Buchstaber, A. A. Glutsyuk, S. I. Tertychnyi
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
July 17, 2019 14:00
9. О полиномиально интегрируемых билльярдах на поверхностях постоянной кривизны
A. A. Glutsyuk
Dynamical systems and differential equations
April 22, 2019 18:30
10. О линейных системах, связанных с моделью эффекта Джозефсона, и их изомонодромных деформациях
A. A. Glutsyuk
Seminar on analytic theory of differential equations
March 20, 2019 14:30
11. On polynomially integrable billiards on surfaces of constant curvature
A. A. Glutsyuk
Dynamics in Siberia - 2019
February 26, 2019 11:00
12. On phase-lock areas in a model of Josephson effect and double confluent Heun equations
Victor Buchstaber, Alexey Glutsyuk
International conference «Real and Complex Dynamical Systems», dedicated to the to the 75th anniversary of Yu. S. Il'yashenko
November 30, 2018 09:20   
13. A model of the Josephson effect, Heun equations, and totally positive matrices of modified Bessel functions
A. A. Glutsyuk
St. Petersburg Seminar on Representation Theory and Dynamical Systems
April 18, 2018 17:00
14. Об осях зон захвата в модели Джозефсона и матрицах связи уравнения Гойна
A. A. Glutsyuk
Seminar on analytic theory of differential equations
March 14, 2018 14:30   
15. О гипотезе Табачникова о коммутирующих бильярдах и смежных вопросах
A. A. Glutsyuk
Knots and Representation Theory
December 26, 2017 18:30
16. Josephson effect, Arnold tongues and double confluent Heun equations
V. Buchstaber, A. A. Glutsyuk
International conference Contemporary mathematics devoted to 80 anniversary of V. I. Arnold
December 19, 2017 10:00   
17. О периодических орбитах в комплексных бильярдах (продолжение)
A. A. Glutsyuk
Differential geometry and applications
October 30, 2017 16:45
18. О периодических орбитах в комплексных бильярдах
A. A. Glutsyuk
Differential geometry and applications
September 11, 2017 16:45
19. Phase-lock in the Josephson effect model and double confluent Heun equations
V. M. Buchstaber, A. A. Glutsyuk
8th International Conference on Differential and Functional Differential Equations
August 17, 2017 10:55
20. О бильярдах и геодезических потоках с законами сохранения. Занятие 4
A. A. Glutsyuk
XVII Summer School "Contemporary Mathematics", 2017
July 27, 2017 09:30   
21. О бильярдах и геодезических потоках с законами сохранения. Занятие 3
A. A. Glutsyuk
XVII Summer School "Contemporary Mathematics", 2017
July 26, 2017 17:15   
22. О бильярдах и геодезических потоках с законами сохранения. Занятие 2
A. A. Glutsyuk
XVII Summer School "Contemporary Mathematics", 2017
July 25, 2017 11:15   
23. О бильярдах и геодезических потоках с законами сохранения. Занятие 1
A. A. Glutsyuk
XVII Summer School "Contemporary Mathematics", 2017
July 24, 2017 15:30   
24. Arnold tongues in the model of the Josephson effect and holomorphic solutions of the Heun equation
A. A. Glutsyuk
Seminar on analytic theory of differential equations
May 3, 2017 14:30   
25. О полиномиально интегрируемых плоских бильярдах
A. A. Glutsyuk
Seminar of the Department of Mechanics
April 24, 2017 12:00
26. О полиномиально интегрируемых плоских бильярдах
A. A. Glutsyuk
Modern geometry methods
April 5, 2017 18:30
27. Polynomially integrable flat billiards
A. A. Glutsyuk
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
March 15, 2017 16:45
28. On a model of Josephson effect, dynamical systems on two-torus and Heun equations
Alexey Glutsyuk
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 23, 2016 15:00   
29. Языки Арнольда в модели эффекта Джозефсона и голоморфные решения биконфлюентного уравнения Гойна
V. M. Buchstaber, A. A. Glutsyuk
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 30, 2016 18:30
30. On Arnold's tongues in the model describing Josefson's effect, holomorphic solutions of the Heun equation, and determinants formed by modified Bessel functions
A. A. Glutsyuk
Seminar on analytic theory of differential equations
March 30, 2016 14:00
31. Бильярды, интегрируемость и хаотичность. Занятие 4
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2015
July 26, 2015 11:15   
32. Бильярды, интегрируемость и хаотичность. Занятие 3
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2015
July 24, 2015 15:30   
33. Бильярды, интегрируемость и хаотичность. Занятие 2
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2015
July 22, 2015 09:30   
34. Бильярды, интегрируемость и хаотичность. Занятие 1
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2015
July 20, 2015 15:30   
35. О продолжимости голономии одномерных голоморфных слоений на комплексной проективной плоскости (по работе Б.Деруана, А.Гийо, Г.Кальсамильи, С.Френкеля)
A. A. Glutsyuk
Weekly seminar of Laboratory of algebraic geometry
March 22, 2013 17:00
36. О периодических орбитах в плоских комплексных бильярдах
A. A. Glutsyuk
Meetings of the Moscow Mathematical Society
March 5, 2013 18:30
37. Billiards: periodic trajectories and conservation laws. Lecture 3
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2012
July 22, 2012 09:30   
38. Billiards: periodic trajectories and conservation laws. Lecture 2
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2012
July 21, 2012 09:30   
39. Billiards: periodic trajectories and conservation laws. Lecture 1
A. A. Glutsyuk
Summer School "Contemporary Mathematics", 2012
July 20, 2012 11:15   
40. On quadrilateral orbits in planar billiards
A. A. Glutsyuk
Iskovskikh Seminar
March 22, 2012 18:00
41. О квантовании перемычек в уравнениях Джозефсона
A. A. Glutsyuk
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 21, 2012 18:30
42. On Diophantine approximations in Lie groups
A. A. Glutsyuk
Dobrushin Mathematics Laboratory Seminar
March 20, 2012 16:00
43. On diophantine approximations in Lie groups
A. A. Glutsyuk
Dynamical Systems
February 24, 2012 18:30
44. On quantization of crossconnections in the equation modelling Josephson effect
A. A. Glutsyuk
Dynamical Systems
February 17, 2012 18:30
45. On quadrangular orbits in planar billiards
A. A. Glutsyuk
Dobrushin Mathematics Laboratory Seminar
December 27, 2011 16:00
46. On quadrilateral periodic orbits in planar complex algebraic billiards
A. A. Glutsyuk
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
December 14, 2011 16:45
47. On approximating properties of finitely generated dense subgroups in Lie groups
A. A. Glutsyuk
Lie groups and invariant theory
November 30, 2011 16:45
48. О матрицах Стокса гипергеометрических интегралов
A. A. Glutsyuk
Seminar by Department of Differential Equation, Steklov Mathematical Institute of RAS
March 26, 2008 12:00
49. О плотности орисфер в динамических ламинациях
A. A. Glutsyuk
Seminar by Department of Differential Equation, Steklov Mathematical Institute of RAS
March 1, 2006
50. Нестабильность недискретных свободных подгрупп в группах Ли
A. A. Glutsyuk
Lie groups and invariant theory
March 23, 2005 16:20
51. О сходимости обобщенных цепных дробей и гипотезе Рамануджана
A. A. Glutsyuk
Seminar by Department of Differential Equation, Steklov Mathematical Institute of RAS
March 2, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021